Alert archive / South Dakota / Tornado Warnings in 2015
Tornado Warning 13, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Jun 21, 2015, 8:57 PM MDT for Ziebach County, South Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 8:57 PM MDT (02:57 UTC)
- Expired
- Jun 21, 2015, 9:44 PM MDT
- In force
- 47 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Ziebach County, SD
The radar
The Rapid City radar (KUDX), 154 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:57 PM MDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1709 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
188
WFUS53 KUNR 220257
TORUNR
SDC137-220400-
/O.NEW.KUNR.TO.W.0013.150622T0257Z-150622T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
857 PM MDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ZIEBACH COUNTY IN WEST CENTRAL SOUTH DAKOTA...
* UNTIL 1000 PM MDT
* AT 857 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GLAD VALLEY...OR 22 MILES NORTHWEST OF
DUPREE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
THUNDER BUTTE AROUND 920 PM MDT.
BEAR CREEK AROUND 950 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4508 10149 4499 10134 4506 10147 4530 10199
4544 10190 4544 10147
TIME...MOT...LOC 0257Z 301DEG 26KT 4533 10183
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
AWARD3 follow-up statements
098
WWUS53 KUNR 220315
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
915 PM MDT SUN JUN 21 2015
SDC137-220400-
/O.CON.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
915 PM MDT SUN JUN 21 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHWESTERN ZIEBACH COUNTY...
AT 914 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR THUNDER BUTTE...OR 17 MILES NORTH OF DUPREE...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
THUNDER BUTTE AROUND 925 PM MDT.
BEAR CREEK AROUND 955 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4505 10144 4526 10190 4543 10179 4542 10147
4508 10149
TIME...MOT...LOC 0314Z 297DEG 26KT 4529 10173
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
AWARD261
WWUS53 KUNR 220326
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
926 PM MDT SUN JUN 21 2015
SDC137-220400-
/O.CON.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
926 PM MDT SUN JUN 21 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH
CENTRAL ZIEBACH COUNTY...
AT 925 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR THUNDER BUTTE...OR 13 MILES NORTH OF DUPREE...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL ZIEBACH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4522 10175 4540 10162 4540 10147 4511 10149
TIME...MOT...LOC 0325Z 301DEG 26KT 4525 10163
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
AWARD732
WWUS53 KUNR 220344
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
944 PM MDT SUN JUN 21 2015
SDC137-220354-
/O.CAN.KUNR.TO.W.0013.000000T0000Z-150622T0400Z/
ZIEBACH SD-
944 PM MDT SUN JUN 21 2015
...THE TORNADO WARNING FOR NORTH CENTRAL ZIEBACH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.
LAT...LON 4522 10175 4540 10162 4540 10147 4511 10149
TIME...MOT...LOC 0342Z 301DEG 26KT 4509 10124
$$
AWARDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:37 PM MDT, 6 hours 20 minutes earlier.
Area forecast discussion, Jun 21, 2:37 PM MDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 237 PM MDT SUN JUN 21 2015 .SHORT TERM...THIS EVENING THROUGH MONDAY NIGHT ISSUED AT 232 PM MDT SUN JUN 21 2015 UPPER FLOW REMAINS FAIRLY ZONAL WITH SLIGHT RIDGING OVER THE NORTHERN PLAINS...WITH NEXT SHORTWAVE TROUGH MOVING INTO MT FROM CANADA. SURFACE LOW IS OVER WYOMING...AND WITH HIGH PRESSURE TO THE EAST...BREEZY SOUTHERLY WINDS ARE ADVECTING IN WARM AND MOIST AIR. TEMPS ARE CURRENTLY IN THE 70S TO LOWER 80S...WITH DEW POINTS IN THE 60S. SHOWERS ARE POPPING UP LONG THE MT/ND BORDER. UPPER JET AND SHORTWAVE WILL APPROACH THE NORTHERN PLAINS THIS EVENING...WITH THE BEST FORCING/UPPER DIVERGENCE ACROSS ND. MLCAPE NEAR 4000 J/KG AND 70KTS OF 0-6KM SHEAR DEVELOP ACROSS NORTHWEST SD/SOUTHWEST WY BY THIS EVENING. THERE IS MINIMAL CIN ACROSS ND INTO NORTHWEST SD...WITH INCREASING VALUES FARTHER SOUTH. MODELS ARE IN GOOD AGREEMENT ON THUNDERSTORMS DEVELOPING ACROSS WESTERN ND THIS AFTERNOON AND STAYING MAINLY TO THE NORTH THROUGH EARLY EVENING. THEN AS THE SURFACE LOW INTENSIFIES OVER WESTERN SD TONIGHT...THETA- E ADVECTION WILL INCREASE AHEAD OF THE LOW. THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH AND EAST OF THE LOW /NORTHWESTERN INTO CENTRAL SD/ LATE THIS EVENING AND QUICKLY PUSH EASTWARD OVERNIGHT AS STORM MOTION INCREASES NEAR 40 KTS. LARGE HAIL...STRONG WINDS...AND HEAVY RAIN ARE POSSIBLE...AND PERHAPS AN ISOLATED TORNADO. COOLER AIR WILL MOVE IN BEHIND THE LOW...AND SO LOWS TONIGHT WILL RANGE FROM THE LOWER 50S ACROSS NORTHEASTERN WY TO THE UPPER 60S IN SOUTH CENTRAL SD. HIGH PRESSURE MOVES OVER THE REGION MONDAY. A DRY DAY IS EXPECTED UNDER PARTLY CLOUDY SKIES AND HIGHS MAINLY IN THE 70S. NORTHWESTERLY WINDS WILL BE BREEZY ACROSS THE SD PLAINS...AND THEN GRADUALLY SHIFT SOUTHEASTERLY OVERNIGHT AS THE HIGH MOVES SOUTH. A LITTLE THETA-E ADVECTION COMBINED WITH A VERY WEAK UPPER WAVE MAY RESULT IN A FEW SHOWERS AND THUNDERSTORMS OVER THE AREA MONDAY NIGHT. HOWEVER...CAPE IS MINIMAL AND DO NOT EXPECT STORMS TO BECOME SEVERE. .LONG TERM...TUESDAY THROUGH SUNDAY ISSUED AT 232 PM MDT SUN JUN 21 2015 SEMI-FLAT PROGRESSIVE WESTERLY FLOW WILL CONTINUE THROUGH MUCH OF THE EXTENDED. THIS WILL SUPPORT NEAR DAILY CHANCES FOR SHRA TS AS SMALL SCALE MID LEVEL IMPULSES TRAVERSE THE REGION. HOWEVER...TIMING OF LOW AMPLITUDE IMPULSES IN FAST WESTERLY FLOW PRECLUDE FAVORING ANY DRY PERIODS MOST OF NEXT WEEK. INDICATIONS FOR MASSIVE WESTERN NOAM RIDGING PER EASTERN PAC TOUGHING...WITH DOWNSTREAM RIDGING OVER THE EASTERN NOAM REMAIN TOWARD NEXT WEEKEND. THIS WOULD SUPPORT WARMER AND DRIER CONDS BY NEXT WEEKEND. HOWEVER THE REGION LOOKS TO REMAIN ON THE EDGE OF THE RIDGE WITH POTENTIAL NW FLOW IMPULSES AFFECTING THE FA. THIS WOULD FAVOR A WESTERN BIAS TO ANY LARGE SCALE RIDGING...ESP GIVEN ONGOING MOIST SFC CONDS WHICH WOULD TEND TO SUPPORT A POSITIVE FEEDBACK MECHANISM. RETAINED NEAR DAILY CHANCES FOR SHRA/TS ALTHOUGH DID LEAVE SUNDAY DRY WHERE THE STRONGEST INDICATIONS FOR DEEP LAYER RIDGING EXISTS. TEMPS WILL REMAIN SEASONAL TO ON THE COOL SIDE OF NORMAL MOST OF NEXT WEEK...WITH WARMER WEATHER LOOKING ON TRACK FOR NEXT WEEKEND. FAST FLOW WILL REMAIN ALOFT SUPPORTING AMPLE SHEAR WITH ANY PASSING IMPULSE. THIS COUPLED WITH AMPLE RESIDUAL MOISTURE PER MOIST CONDITIONS WILL SUPPORT A SEVERE THREAT WITH ANY SYSTEM. THIS WILL BE THE CASE TUE BEHIND A LIFTING WARM FRONT. NE WY AND WESTERN SD WILL SEE INCREASING CAPE WITH 1-2 KJ/KG EXPECTED BY LATE AFTERNOON/EVENING. 50-60 KNOTS OF 0-6 KM BULK SHEAR WILL BE MORE THAN AMPLE FOR A FEW SUPERCELLS AS A STRONGER IMPULSE ADVECTS THROUGH. && .AVIATION...FOR THE 18Z TAFS THROUGH 18Z MONDAY ISSUED AT 232 PM MDT SUN JUN 21 2015 THERE IS ANOTHER CHANCE OF THUNDERSTORMS OVER NORTHWESTERN SOUTH DAKOTA LATE THIS AFTERNOON WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS OVER MUCH OF THE FORECAST AREA TONIGHT. MAINLY VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS. MVFR CIGS ARE ALSO POSSIBLE ACROSS NW SD BEHIND A TS COMPLEX EXPECTED TO PROGRESS SE THROUGH THE AREA TONIGHT. GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL ADVECT THROUGH THE AREA TONIGHT...WITH GUSTY WINDS CONTINUING ON THE SD PLAINS MOST OF MONDAY. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...POJORLIE LONG TERM...JC AVIATION...JC
Hazardous weather outlook, Jun 21, 6:09 AM MDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 609 AM MDT SUN JUN 21 2015 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-221300- HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON- JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL- SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON- NORTHEASTERN CROOK- 609 AM MDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHEAST WYOMING AND MUCH OF WESTERN SOUTH DAKOTA LATE THIS AFTERNOON INTO TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE STORMS TONIGHT ACROSS NORTHWESTERN SOUTH DAKOTA. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FOR THE UPCOMING WEEK...ADDITIONAL WEATHER DISTURBANCES WILL BRING CHANCES FOR THUNDERSTORMS THROUGH AT LEAST FRIDAY...WITH A FEW STRONGER STORMS POSSIBLE...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. THERE WILL BE A SLIGHT RISK OF SEVERE STORMS ACROSS THE BLACK HILLS AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Local storm report, Jun 21, 6:34 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
634 PM MDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 9 NE LADNER 45.93N 103.60W
06/21/2015 E1.00 INCH HARDING SD TRAINED SPOTTER
LASTED 5 MINUTES
&&
MELocal storm report, Jun 21, 7:11 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
711 PM MDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FUNNEL CLOUD 7 SW LODGEPOLE 45.75N 102.78W
06/21/2015 PERKINS SD TRAINED SPOTTER
&&
MELocal storm report, Jun 21, 8:32 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
832 PM MDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 8 ESE MEADOW 45.49N 102.06W
06/21/2015 E2.00 INCH PERKINS SD TRAINED SPOTTER
&&
MELocal storm report, Jun 21, 8:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
834 PM MDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 SE MEADOW 45.46N 102.11W
06/21/2015 E2.75 INCH PERKINS SD TRAINED SPOTTER
LASTED 15 MINUTES
&&
METhe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:41 PM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 64 min |
| Jun 21, 6:59 PM MDT | Tornado Warning | UNR | Perkins | 31 min |
| Jun 21, 7:25 PM MDT | Tornado Warning | UNR | Perkins | 35 min |
| Jun 21, 7:49 PM MDT | Tornado Warning | UNR | Perkins | 26 min |
| Jun 21, 8:13 PM MDT | Tornado Warning | UNR | Perkins, Ziebach | 47 min |
| Jun 21, 9:59 PM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 61 min |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 64 min |
| Jun 21, 10:53 PM MDT | Severe Thunderstorm Warning | UNR | Butte | 52 min |
| Jun 21, 11:16 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 44 min |
| Jun 21, 11:25 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence | 35 min |
| Jun 21, 11:41 PM MDT | Severe Thunderstorm Warning | UNR | Perkins, Ziebach | 49 min |
| Jun 21, 11:49 PM MDT | Special Weather Statement | UNR | Lawrence | 26 min |
| Jun 21, 11:56 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade, Pennington | 64 min |
| Jun 22, 12:08 AM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 22 min |
| Jun 22, 12:23 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson | 22 min |
| Jun 22, 12:30 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Meade, Pennington | 60 min |
| Jun 22, 1:11 AM MDT | Tornado Warning | UNR | Haakon | 16 min |
| Jun 22, 1:22 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Mellette | 53 min |
| Jun 22, 1:30 AM MDT | Severe Thunderstorm Warning | UNR | Tripp | 30 min |
| Jun 22, 2:15 AM MDT | Severe Thunderstorm Warning | UNR | Mellette, Todd, Tripp | 60 min |
| Jun 22, 8:17 AM MDT | River Flood Warning | UNR | Haakon, Ziebach | 3 days |
Nearby
Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.